# SDR CA970707024

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Parts Catalogue
- Part number: 753703
- Condition: Incorrect
- Location: Parts Catalogue
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUBMITTER STATES THAT FIG 41 REV APR 1980 MAIN BRAKE ASSY HAS A FAULT.
